i'm a 17 year old female and i have been to a variety of specialists and no one seem to figure out what's wrong with me.
-i have migraines and they are not food related or hormonal
-i get dizzy easy when i am standing up or walking around especially on the stairs and it's not the room spinning it's more of me feeling like i'm gonna pass out
-i have passed out/blacked out several times all after doing some sort of physical activity, be it walking up the stairs or walking a bit of a distance to class.
-i used to be cold all the time but now i'm extremely hot all the time except for my fingers and toes which are cold. i sweat like crazy when i am outside in a t-shirt and jeans in 40 degree weather
-i have chest pain also after doing physical activities such as walking up the stairs its in the center of my chest and it's pretty severe (i know it's not pleuricy or anxiety attacks)
my neurologist that i had for the migraines originally sent me to two ENT's the only thing either of them came up with is vestibular migraines because all of the tests he did on me came back negative
the neurologist ruled out seizures
the psychologist says it's not a psychological disorder
the cardiologist says there's no possible way it can be my heart because it's completely healthy. ( i had an echocardiogram done) even though i have had chest pains and (since i have had an event monitor on just to see what my heart does when i have these spells when they start) my heart rate is really elevated after just walking up a flight of stairs and when i was in the er once after passing out they said something in my heart beat was abnormal. although they never told me exactly what was going on with it.
i've had so many tests and everything is negative i really just need my life back. i'm a junior in high school and i really just want to get over all this.
please if anyone has ideas please help me..
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?